# SDR LR7A0012

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP57110, FOUND FS 902 RT DORSAL FIN EXTERNAL LONGERON CRACKED IN RADIUS ADJACENT TO FASTENER HOLES.  REPAIRED PER SRM SMP 583-51-70-1.
